# SDR C2XA01IA132

- Difficulty date: February 25, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Failed
- Location: Nlg Wheel
- Component: Nose Wheel Assy
- Component part number: 31551
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4137, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED THAT THE LEFT HAND NOSE WHEEL INBOARD BEARING HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE NOSE STRUT, AND BOTH WHEEL ASSEMBLIES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
